# SDR K11A2014052791703

- Difficulty date: August 15, 2013
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N917CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 49,359 hours, 61,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRUCTURE HAS TWO CRACKS AT STA 83 + 10 FROM CENTER VIEWED THROUGH LT WIPER MOTOR HOLE.  ONE CRACK IN FLANGE RADIOUS ABOUT .5" & 1 CRACK AT FASTENERS 1 INCH LONG.
